MathSciNet Relay Station
MathSciNet bibliographic data
MR1624426 (99h:35068) 35J65
Urbas, John Oblique boundary value problems for equations of Monge-Ampère type. Calc. Var. Partial Differential Equations 7 (1998), no. 1, 19–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement